# SDR 99ZZZM604

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FLOORBEAM AT FRAME NR 37 UNDER FLOOR PANEL 241DF IN CENTER ON FWD SIDE OF BEAM ABOUT 8 INCHES LONG AND 1 INCH FROM TOP OF BEAM.  REMOVED CRACKED AREA OF FRAME 37 AND REPAIRED IAW BAE DRAWING NR HC538H9219 AND BAE FAX REF RJO778-98 DATED 11/2/98.  (M)
